The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Number of items: 3.

Journal Article

Gill, Nick and Short, Ian (2010). Reversible maps and composites of involutions in groups of piecewise linear homeomorphisms of the real line. Aequationes Mathematicae, 79(1-2) pp. 23–37. file

Grannell, M. J.; Griggs, T. S.; Lo Faro, G. and Tripodi, A. (2013). Configurations in bowtie systems. Aequationes Mathematicae, 85(3) pp. 347–358.

Mestel, Benjamin D. (2014). A contraction-mapping proof of Koenigs’ theorem. Aequationes Mathematicae, 88(1-2) pp. 35–38.

This list was generated on Sun Nov 23 21:55:06 2014 GMT.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk